# SDR IPXA2023090527743

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 68,470 hours, 22,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 233N3219300
- Part serial: BN104925
- Condition: Warning Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE EMER LIGHT ASSOCIATED WITH UNARMED IND ON OVERHEAD PANEL R&R EMERHENCY LIGHT AND OXY CNTRL IN REF WITH FIM 33 90 01 00 AND WDM 33-51-11 OPS CK NORMAL
